painful sustanon injections??????

  1. painful sustanon injections??????


    why do these shots hurt so much and how to over come it? i was thinking mix some test cyp maybe .5 cc in w the 1cc of sus will this work?


  2. How long have you been taking it for and whats your cycle history?

  3. It's probably the Prop in the Sus, assuming you're injecting correctly and the area is sterile. Prop hurts sometimes, depending on the lab, but you'll get used to it.
    •   
       


  4. yes very sterile...that is very important to me.

  5. Man I had wicked PIP when I first started my cycle of Sus but after a week or two the pain got less and now they're painless. I've heard it's due to the prop ester as due to the propionic acid that can crystalize in the muscle.

  6. Quote Originally Posted by Lukef2000
    Man I had wicked PIP when I first started my cycle of Sus but after a week or two the pain got less and now they're painless. I've heard it's due to the prop ester as due to the propionic acid that can crystalize in the muscle.
    100% correct
  

  
 

Similar Forum Threads

  1. Pain In Injection Site
    By kikazz in forum Anabolics
    Replies: 10
    Last Post: 07-05-2006, 02:27 PM
  2. Redness/Pain in injection site
    By RoboGiblets in forum Anabolics
    Replies: 7
    Last Post: 06-11-2006, 11:36 AM
  3. Harsh pain after injection
    By Grifter in forum Anabolics
    Replies: 1
    Last Post: 12-17-2005, 03:36 AM
  4. Question on making pain free injectibles
    By exnihilo in forum Anabolics
    Replies: 8
    Last Post: 06-16-2005, 05:11 PM
  5. Pain from injectable 1-test cyp!!!
    By biglegs in forum Anabolics
    Replies: 12
    Last Post: 10-29-2004, 10:52 PM
Log in
Log in